# SDR SIMA980152

- Difficulty date: January 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N384AE
- Make and model: Saab 340B
- Aircraft serial: 340B384
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: End Cap
- Part number: 7253711243
- Condition: Corroded
- Location: Bs 297
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING MBV, FOUND RT TRACK END CAP HAD CORROSION BEYOND LIMITS AT FS 297 FROM BL ZERO TO BLR 32.8.  REMOVED AND REPLACED RT TRACK END CA IAW SAAB 340 SRM 53-00-00 AND AIRCRAFT RETURNED TO SERVICE.  (X)
